# SDR DALA1242199265

- Difficulty date: July 11, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 595305025
- Condition: Damaged
- Location: Fs 459 L26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ALTERNATE STATIC PORT SEMI-CRITICAL AREA HAS DEPRESSION NEXT TO RIVET FS 459 LONGERON 26L.  REPAIRED PER ERA 503594-14.
